Surex Night Paracetamol and Diphenhydramine Hydrochloride Tablets

SUREX NIGHT ®

Paracetamol 500mg and Diphenhydramine Hydrochloride 25mg
Tablets for Oral Use

 

COMPOSITION

Each tablet contains:
Paracetamol 500mg
Diphenhydramine Hydrochloride 25mg
Excipients q.s.

 

PROPERTIES

Surex Night® is a fixed dose combination of Paracetamol and Diphenhydramine hydrochloride.

 

CLINICAL PHARMACOLOGY

Paracetamol is a non-opioid analgesic and anti-pyretic agent and Diphenhydramine hydrochloride is an antihistamine that causes sleepiness or drowsiness making it useful when pain is keeping you awake.

 

INDICATIONS

Surex Night® is indicated for the treatment such as feverish cold, cough and common cold, pain with difficulty in sleeping, sore throat.

 

CONTRA-INDICATIONS

Surex Night® is contraindicated in pregnant women and breast feeding mothers.

 

DRUG INTERACTIONS

Surex Night® interacts with monoamine oxidase inhibitors (MAOIs) if taken in the last 2 weeks or tricyclic antidepressants (prescribed for depression); atropine; metoclopramide or domperidone (for nausea or vomiting); colestyramine (to lower blood cholesterol); medicines for stomach cramps (example dicycloverine) or travel sickness (e.g. hyoscine); medicines to treat anxiety or to help you sleep; medicines that make you drowsy or give you dry mouth; or blood thining drugs (anticoagulants e.g. warfarin).

 

PRECAUTIONS AND WARNING

Do not take Surex Night®:

• If you have ever had an allergic reaction to paracetamol, diphenhydramine hydrochloride.

• If you have porphyria (too much of-the pigment called porphyrin which may discolour the urine).

• If you have taken another medicine containing paracetamol in the last 4 hours.

• Do not take with any other antihistamine- containing products.

Ask your doctor before you take this medicine:

• If you have liver or kidney disease, including alcoholic liver disease.

• If you have epilepsy, or seizure disorders.

• If you have an obstruction in your stomach or gut (for example because of an ulcer).

• If you experience difficulty passing urine.

• If you have narrow glaucoma (raised pressure in the eye).

• If you have enlarged prostrate.

• If you have myasthenia gravis.

• If you have asthma, bronchitis or chronic obstructive pulmonary disease (COPD).

• If you have been told by your doctor that you have intolerance to some sugars.

 

WARNING

• Do not drive or operate machinery. Surex Night® is intended to produce drowsiness or sleepiness soon after dose is taken.

• Do not drink alcohol while using Surex Night®.

 

ADVERSE REACTIONS/EFFECTS

Like all medicines, Surex Night® can have side effects, but not everybody gets them. Older people are more prone to the side effects. These side effects may include the following;

• Drowsiness, dizziness, tiredness, blurred vision, or difficulty concentrating

• Dry mouth

• Allergic reactions which may be severe such as skin rash and itching sometimes with swelling of the mouth or face or shortness of breath.

• Chest tightness or thickening of phlegm.

• Difficulty in passing urine, headaches.

• Skin rash or peeling or mouth ulcers.

• Stomach upset.

• Breathing problems. These are more likely if you have experienced them before when taking other pain killers (such as ibuprofen and aspirin).

• Seizures or difficulty of muscle coordination.

• Changes in heart rhythm.

• Unexplained bruising or bleeding.

These reactions are rare.

If you get any side effects, even those not mentioned in this leaflet, tell your doctor or pharmacist.

 

DOSAGE AND ADMINISTRATION

Adults and children aged 12 years and over: swallow 2 tablets with water, 20 minutes before you go to bed.

• Do not take Surex Night® if you have already taken 4 doses of a paracetamol containing product during the day.

• Do not take more than 2 tablets in 24 hours.

• Do not take more than the recommended dose.

• Do not take if you are under 12 years.

 

AVAILABILITY

Surex Night® is available in a box of 10 or 100 tablets.

 

STORAGE CONDITION

Store below 30°C in a cool and dry place.

Keep all medicines out of reach and sight of children.

 

SHELF VALIDITY

3 years

 

MANUFACTURED BY

Jiangsu Ruinian Qianjin Pharmaceutical Co., Ltd.

Chuanbu Village, Yixing Economic Development Zone, Jiangsu Province, China

 

MARKETED BY

VIXA PHARMACEUTICAL CO., LTD.

13B, Sunny Jigide Street, Off Celestial way, Ogudu, Lagos, Nigeria

Advertisements

Leave a Reply